# SDR AALA972172

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1424M
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11407
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, FOUND THE EMERGENCY EXIT PATH MARKING SIGN AT THE RIGHT FORWARD SERVICE DOOR INOPERATIVE.  REPAIRED WIRING AT RIGHT FORWARD SERVICE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
